# SDR MTNA2017030900039

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 28,067 hours, 36,038 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND PART OF CRUISE, THE AFT SMOKE INDICATION ON THE CREW ADVISORY PANEL CAME ON ALONG WITH A WARNING LIGHT AND REPETITIVE CHIME. AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.
